# SDR AALA202108236915

- Difficulty date: August 22, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 34,974 hours, 14,241 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Strap
- Condition: Broken
- Location: Muffler Duct
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF AT 80 KNOTS DUE SMOKE IN COCKPIT, AT CAPTAIN FLOOR BOARDS. SMOKE ODOR FUME JOB CARD ACCOMPLISHED. MAINTENANCE FOUND STRAP BROKEN ON CAPTAIN'S MUFFLE DUCT ASSEMBLY BELOW CAPTAIN'S FLOOR BOARD. SECURED STRAP PER AMM  21-22-05.
